# SDR UPS00434112

- Difficulty date: September 8, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 STRUT STIFFENER CRACKED AT VERT BULKHEAD NAC STA 180.  NEW BRACKET FABRICATED IAW SRM 51-40-02 AND INSTALLED IAW SRM 51-30-02.
